# SDR IPXA2023071175465

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 34,098 hours, 11,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB**LWR FWD CARGO DOOR MESSAGE AFTER TAKEOFF OPENED & CLOSED LWR FWD CARGO ELECTRICALLY, VERIFIED DOOR CLOSED & LOCKED & LATCHED PROPERLY. OK FOR SERVICE IAW MM 52-33-00
